MAUDE Adverse Event Report: EXTERNAL MANUFACTURER ZOOM

EXTERNAL MANUFACTURER ZOOM
Model Number 3120
Medical Device Problem Code Pacing Problem (1439)
Health Effect - Clinical Code Syncope (1610)
Date of Event 10/03/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Upon receipt, the programmer underwent functional testing.The programmer was powered on to check for error reports or boot-up issues.No anomalies were noted.Next, a test device was interrogated several times, confirming there were no communication problems between the device and programmer.Additionally, complete threshold testing was performed multiple times when ending the test before it was completed, exiting the test with mics antenna and pressing the stat pace button while interrogating a pacemaker.All testing was successful with no issues noted.Laboratory testing was unable to reproduce the reported clinical observations.As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.
 
Event or Problem Description
Boston scientific received information that during pacing threshold testing, at the point of loss of capture, this programmer did not end the testing for approximately four seconds.There was a four second pause in pacing which resulted in a syncopal event for this patient.It was noted that the programmer had a frayed power cord and it was subsequently removed from service and returned.No additional adverse patient effects were reported.

Brand Name
ZOOM
Manufacturer (Section D)
EXTERNAL MANUFACTURER
MDR Report Key7070247
Report Number2124215-2017-20559
Device Sequence Number13732832
Product Code LWS
UDI-Device Identifier00802526579707
UDI-Public00802526579707
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 10/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number3120
Other Device ID NumberZOOM LATITUDE PROGRAMMER
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2017
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2017
Initial Report FDA Received Date11/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
0296; 4136; 4555; N160
Outcome Attributed to Adverse Event Life Threatening; Other;
Patient Age57 YR